MAUDE Adverse Event Report: ACIST MEDICAL SYSTEMS, INC. ACIST; INJECTOR AND SYRINGE, ANGIOGRAPHIC

ACIST MEDICAL SYSTEMS, INC. ACIST; INJECTOR AND SYRINGE, ANGIOGRAPHIC
Model Number CVI
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Air Embolism (1697)
Date of Event 03/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Other device information: a2000 syringe kit, lot unknown, bt2000 manifold kit, lot unknown, at-p65 hand controller kit, lot 31520t.The acist angiographic injection system, model cvi, system serial number (b)(4) has not yet been returned for evaluation and the evaluation will be included in a follow-up report.The consumables used during the event were discarded by the user facility.Review of the device history record will be completed for the reported lot number 31520t and be included in the follow-up report.A clinical evaluation of the cine-angiograms is as follows: the angiographic images are limited.It appears that the first images show contrast trapped in the coronaries.If true, this would be consistent with a significant amount of air injected into the coronaries, shortly before this image was collected.This is typically consistent with inadequate clearance of air from the system prior to the first injection.
 
Event or Problem Description
During a left heart catheterization for chest pain, slow flow was noted in the left coronary system after the first injection.Air embolus was suspected but not verified.The patient experienced chest pain for a duration of 15 minutes, hypotension and bradycardia with resolution by the end of the procedure.The procedure was completed and the patient recovered the same day.
 
Additional Manufacturer Narrative
H3: review of the device history record was completed on (b)(6) 2021, for the following cvi consumable kit lot used during the event, acist at-p65 hand controller kit, lot 31520t.This review confirmed that there were no quality issues during the manufacturing of this lot related to the reported event.The acist angiographic injection system, model cvi, system serial number (b)(6) , was received at acist for evaluation on (b)(6) 2021.The injection system was functionally tested and met the pre-established specifications.There was no evidence of device malfunction related to the reported event.The instructions for use have been reviewed and no inadequacies were identified regarding warnings, contraindications, and the directions/conditions for the use of the device.Based on the testing and evaluation of the cvi injection system, there was no evidence of device malfunction related to this event.This report is considered closed.

Brand Name
ACIST
Common Device Name
INJECTOR AND SYRINGE, ANGIOGRAPHIC
Manufacturer (Section D)
ACIST MEDICAL SYSTEMS, INC.
7905 fuller road
eden prairie MN 55344
MDR Report Key11737670
Report Number2134243-2021-00008
Device Sequence Number17198721
Product Code DXT
UDI-Device Identifier10841716101233
UDI-Public(01)10841716101233(11)180626
Combination Product (Y/N)Y
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K010390
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCVI
Device Catalogue Number014657
Device Lot NumberSEE H10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/15/2021
Initial Date Received by Manufacturer 03/30/2021
Supplement Date Received by Manufacturer03/30/2021
Initial Report FDA Received Date04/28/2021
Supplement Report FDA Received Date06/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ISOVUE 300 CONTRAST; MEDTRONIC DXT5JL4, 5 FR. JL4 CATHETER LOT 60271643; MEDTRONIC DXT5JR5, 5 FR. JR4 CATHETER #60264511
Outcome Attributed to Adverse Event Hospitalization; Life Threatening;
Patient Age48 YR
Patient Weight105